# SDR UIEA2018082301779

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,374 hours, 15,452 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT WXR RADAR TILT IS UNABLE TO BE SET BETWEEN 0 AND -3, TILT JUMPS FROM 0 TO -3 AND PAINTS GROUND RETURN -1 AND -2 WERE UNABLE TO BE SET, LT WX RADAR TILT APPEARS TO FUNCTION NORMALLY. PERFORMED OPERATIONAL TEST OF WEATHER RADAR IAW AMM 34-43-00. OPS CHECK GOOD.
